# SDR MALA030228

- Difficulty date: April 5, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Engine: Ge CT79B
- System (JASC): 2430 · DC Generating System
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING START OF FLIGHT 3113, RAMP REPORTED TO CREW RT ENGINE HAD A FIRE.  BOTH DC GENERATORS WOULD NOT COME ON-LINE.  GROUND PERSONNEL NOTED SMOKE FROM UNDER RT ENGINE COWL.  NO INDICATION IN THE FLIGHT DECK.  PILOT BLEW BOTH LT AND RT FIRE BOTTLES.  AIRPORT FIRE DEPARTMENT THEN OPENED AND DISCONNECTED BOTH BATTERIES.  BOTH ENGINE COWLS OPENED AND FIRE DEPARTMENT NOTED RT ENGINE HAD SOME WIRING BURNED.  ARRANGED TO HAVE DTW MX GO TO YOW FOR FURTHER TROUBLESHOOTING. MAINTENANCE REPLACED LT & RT STARTER/GEN, REPLACED RT PDU, REPLACED RT ENGINE 533 HARNESS, REPLACED TERMINAL ENDS AT STARTER/GEN, PERFORMED ENGINE RUNS, ALL CHECKS GOOD.
